Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Have swollen hand, numb, tingling index finger, bump above wrist, after cellulitis developed from IV. Told normal, nothing to do

Over a year ago my wife had an IV in her arm, she got Cellulitis as a result. The infection did eventually clear but since then she has had a swollen hand and from time to time it gets numb and a tingling feeling in the top of her index finger. At the same time she will get a small bump on her arm just above her wrist next to where the IV was injected.
We did see an expect after a year but he simply looked and felt the hand and said it was not normal and there is nothing he can do.

Not sure where we should turn to at this point.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
You should do ultrasound of arm and EMG neurologic test to evaluate is there nerve compression or damage. It seems like there was some nerve compression caused by this shot and you shouldnt ignore this because it can be treated by certain medicines or surgical procedure.
Wish you good health.
Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor